Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 59, NWS Tallahassee, FL

March 7, 20084 counties in Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 7, 2008, 6:01 AM EST for 4 counties in Florida. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2008, 6:01 AM EST (11:01 UTC)
Expired
Mar 7, 2008, 6:45 AM EST
In force
44 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Franklin County, FL, Gulf County, FL, Liberty County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 83 km from the middle of the area, began a volume at 11:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 6:30 AM ESTTSTM WND DMGApalachicla Muni Airpor, FLTREES AND POWERLINE DOWN COUNTYWIDE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2126 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 071101
SVRTAE
FLC037-045-077-129-071145-
/O.NEW.KTAE.SV.W.0059.080307T1101Z-080307T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
601 AM EST FRI MAR 7 2008

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN FLORIDA...
  THIS INCLUDES THE CITIES OF...CARRABELLE...APALACHICOLA...
  SOUTHERN LIBERTY COUNTY IN FLORIDA...
  SOUTH CENTRAL WAKULLA COUNTY IN FLORIDA...
  SOUTHERN GULF COUNTY IN THE PANHANDLE OF FLORIDA...
  THIS INCLUDES THE CITY OF PORT ST. JOE...

* UNTIL 645 AM EST/545 AM CST/

* AT 600 AM EST/500 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM PORT ST. JOE TO 34 MILES SOUTH OF PORT
  ST. JOE...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  APALACHICOLA BY 625 AM EST...
  CARRABELLE BY 645 AM EST...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2967 8521 2967 8536 2972 8533 3005 8534
      3010 8437 2988 8435 2988 8441 2991 8444
      2989 8456 2979 8456 2977 8466 2967 8477
      2960 8494 2957 8505
TIME...MOT...LOC 1101Z 266DEG 38KT 2988 8526 2932 8536

$$

25-CAMP
1 follow-up statement
000 
WWUS52 KTAE 071118
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
618 AM EST FRI MAR 7 2008

FLC037-045-077-129-071145-
/O.CON.KTAE.SV.W.0059.000000T0000Z-080307T1145Z/
LIBERTY FL-WAKULLA FL-FRANKLIN FL-GULF FL-
618 AM EST FRI MAR 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM
EST/545 AM CST/ FOR SOUTHERN GULF...FRANKLIN...SOUTH CENTRAL WAKULLA
AND SOUTHERN LIBERTY COUNTIES...

AT 618 AM EST/518 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OWL LANDING TO HAYS PLACE TO
APALACHICOLA TO 17 MILES SOUTH OF APALACHICOLA...OR ALONG A LINE
EXTENDING FROM 20 MILES NORTH OF APALACHICOLA TO 7 MILES NORTH OF
APALACHICOLA TO APALACHICOLA TO 17 MILES SOUTH OF APALACHICOLA...
MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HIGH BLUFF BY 630 AM EST...
  YENT PLACE...MORGAN PLACE AND CARRABELLE BY 640 AM EST...
  LANARK VILLAGE...SANBORN AND 8 MILES WEST OF MCINTYRE BY 645 AM
  EST...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2967 8521 2967 8536 2972 8533 3005 8534
      3010 8437 2988 8435 2988 8441 2991 8444
      2989 8456 2979 8456 2977 8466 2967 8477
      2960 8494 2957 8505
TIME...MOT...LOC 1118Z 266DEG 39KT 3001 8502 2982 8495
          2972 8497 2947 8503

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 5:28 AM EST, 33 minutes earlier.

Area forecast discussion, Mar 7, 5:28 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
528 AM EST FRI MAR 7 2008

.UPDATE...
HAVE UPDATED FORECAST TO INCLUDE HIGH SURF ADVISORY FOR PANHANDLE
BEACHES. ALSO BUMPED UP WINDS OVER PANHANDLE AND SE ALABAMA THIS
MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  71  47  55  28  64 / 100  40  10   0   0
PANAMA CITY  68  47  56  37  63 / 100  30  10  10   0
DOTHAN       69  43  52  30  63 / 100  30  10  10   0
ALBANY       71  44  53  30  62 / 100  50  10   0   0
VALDOSTA     71  47  55  30  63 / 100  70  10   0   0
CROSS CITY   72  53  59  30  66 /  90  70  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...COLQUITT...COOK...
     DECATUR...DOUGHERTY...GRADY...IRWIN...LANIER...LEE...
     LOWNDES...MILLER...MITCHELL...SEMINOLE...THOMAS...TIFT...
     TURNER...WORTH.

FL...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

     HIGH SURF ADVISORY FROM NOON EST /11 AM CST/ TODAY TO 1 PM EST
     /12 PM CST/ SATURDAY FOR THE FOLLOWING ZONES: BAY...COASTAL
     WALTON...FRANKLIN...GULF.

     COASTAL FLOOD WATCH FROM 10 AM EST THIS MORNING THROUGH SATURDAY
     MORNING FOR THE FOLLOWING ZONES: DIXIE...TAYLOR.

GM...SMALL CRAFT ADVISORY UNTIL 1 AM EST SUNDAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
     NM.

&&

CAMP
Hazardous weather outlook, Mar 7, 4:30 AM EST, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
430 AM EST FRI MAR 7 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-081000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
430 AM EST FRI MAR 7 2008 /330 AM CST FRI MAR 7 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...HEAVY RAINFALL AND ISOLATED SEVERE STORMS EXPECTED THROUGH
THIS EVENING...

...COASTAL FLOODING POSSIBLE THIS AFTERNOON AND EVENING FOR
TAYLOR AND DIXIE COUNTIES OF THE BIG BEND...

.DAY ONE...TODAY AND TONIGHT...

PERIODS OF HEAVY RAINFALL ARE ANTICIPATED TODAY AS A LOW PRESSURE
SYSTEM MOVES NORTHEAST ACROSS THE FLORIDA PANHANDLE AND INTO CENTRAL
GEORGIA. WIDESPREAD RAINFALL TOTALS OF TWO TO FOUR INCHES ARE
EXPECTED THROUGH TONIGHT WITH LOCALLY HIGHER AMOUNTS...MAINLY
FROM THE EASTERN PANHANDLE ACROSS THE FLORIDA BIG BEND AND PORTIONS
OF SOUTHWEST AND SOUTH CENTRAL GEORGIA. WITH GROUNDS ALREADY
SATURATED FROM HEAVY RAINS THE PAST FEW WEEKS AND AREA RIVERS
RUNNING BANK FULL...THE RISK FOR AREAL AND RIVERINE FLOODING WILL
INCREASE ACROSS THE AREA. A FLOOD WATCH HAS BEEN ISSUED FOR THESE
AREAS THROUGH FRIDAY NIGHT.

STRONG SOUTHERLY WINDS TODAY WILL PILE WATER ALONG THE
TAYLOR AND DIXIE COUNTY COASTS. DEPARTURES OF 2 TO 3 FEET ABOVE
NORMAL ASTRONOMICAL TIDES ARE EXPECTED DURING THE HIGH TIDE CYCLE
AROUND MIDDAY TODAY. ASTRONOMICAL TIDES ARE ALREADY RUNNING
HIGH...AND TIDES ABOUT 4 TO 6 FEET ABOVE MEAN LOW LOW WATER LEVELS
WILL BE POSSIBLE DURING THE AFTERNOON HIGH TIDE CYCLE. SOME OVER
WASH OF FLOOD WALLS WILL BE POSSIBLE WITH MOST IMPACTS EXPECTED TO
BE MINOR. ALSO...THERE IS A HIGH RISK FOR RIP CURRENTS TODAY
ALONG THE PANHANDLE AND BIG BEND BEACHES.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY FOR THE
ENTIRE AREA. STRONG WIND SHEAR AND MARGINAL INSTABILITY MAY ALLOW
FOR A FEW SEVERE THUNDERSTORMS TO DEVELOP AS A COLD FRONT PUSHES
EASTWARD ACROSS THE AREA. THE MAIN SEVERE WEATHER THREATS WILL BE
DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES.

INCREASING WINDS AND SEAS OVER THE COASTAL WATERS WILL CREATE
HAZARDOUS MARINE CONDITIONS TONIGHT THROUGH TONIGHT...WITH SMALL
CRAFT ADVISORIES IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

GUSTY NORTHWEST WINDS ON SATURDAY WILL USHER IN MUCH COOLER AIR.
WINDS MAY GUST UP TO 25 MPH ACROSS THE FORECAST AREA SATURDAY
MORNING.

STRONG WINDS OVER THE COASTAL WATERS WILL CREATE HAZARDOUS MARINE
CONDITIONS SATURDAY...WITH SMALL CRAFT ADVISORIES IN EFFECT.

A LIGHT FREEZE IS POSSIBLE SATURDAY NIGHT AS COLD HIGH PRESSURE
SETTLES OVER THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

In the hours before

Special weather statement, Mar 7, 5:34 AM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
534 AM EST FRI MAR 7 2008

FLZ028-029-034-071115-
DIXIE-LAFAYETTE-TAYLOR-
534 AM EST FRI MAR 7 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DIXIE...LAFAYETTE AND
TAYLOR COUNTIES...

* UNTIL 615 AM EST/515 AM CST/

AT 430 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF STEINHATCHEE...MOVING NORTHEAST
AT 45 MPH.

THIS STORM WILL BE NEAR...
  6 MILES SOUTHEAST OF STEINHATCHEE BY 545 AM EST.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

25-CAMP
Special weather statement, Mar 7, 5:45 AM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
545 AM EST FRI MAR 7 2008

ALZ065-068-071130-
COFFEE-GENEVA-
445 AM CST FRI MAR 7 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE AND GENEVA
COUNTIES IN SOUTHEAST ALABAMA...

* UNTIL 530 AM CST

AT 436 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GREEN BAY...OR 17 MILES SOUTHEAST OF
ANDALUSIA...MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Mar 7, 5:53 AM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
553 AM EST FRI MAR 7 2008

FLZ014-015-071145-
FRANKLIN-GULF-
553 AM EST FRI MAR 7 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND GULF
COUNTIES...

* UNTIL 645 AM EST/545 AM CST/

AT 448 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A
LINE OF STRONG THUNDERSTORMS NEAR PORT ST. JOE...MOVING EAST AT 45
MPH.

WIND GUSTS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 4:19 AM ESTSpecial Marine WarningTAE56 min
Mar 7, 5:11 AM ESTHigh Surf AdvisoryTAEBay, Franklin, Gulf, Walton38 hr
Mar 7, 5:37 AM ESTSpecial Marine WarningTAE23 min
Mar 7, 5:45 AM ESTSpecial Marine WarningTAE60 min
Mar 7, 6:20 AM ESTSevere Thunderstorm WarningTAEDixie, Lafayette40 min
Mar 7, 6:39 AM ESTSevere Thunderstorm WarningTAELeon, Liberty, Wakulla36 min
Mar 7, 6:49 AM ESTSevere Thunderstorm WarningTAEFranklin, Wakulla41 min
Mar 7, 6:50 AM ESTSpecial Marine WarningTAE115 min
Mar 7, 7:02 AM ESTSevere Thunderstorm WarningTAEJefferson, Leon, Wakulla43 min
Mar 7, 7:05 AM ESTTornado WarningTAEJefferson, Leon, Wakulla25 min
Mar 7, 7:12 AM ESTTornado WarningTAEJefferson, Wakulla33 min
Mar 7, 7:16 AM ESTSevere Thunderstorm WarningTAEJefferson, Madison, Taylor44 min
Mar 7, 7:34 AM ESTSevere Thunderstorm WarningTAEJefferson, Madison41 min
Mar 7, 8:04 AM ESTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor56 min
Mar 7, 8:08 AM ESTSevere Thunderstorm WarningTAEMadison52 min
Mar 7, 8:10 AM ESTSevere Thunderstorm WarningTAEMadison20 min
Mar 7, 8:19 AM ESTTornado WarningTAEDixie, Lafayette, Taylor41 min
Mar 7, 8:31 AM ESTTornado WarningTAEDixie44 min
Mar 7, 8:44 AM ESTTornado WarningTAELafayette, Taylor46 min
Mar 7, 8:59 AM ESTSevere Thunderstorm WarningTAELafayette, Taylor16 min
Mar 7, 9:02 AM ESTSevere Thunderstorm WarningTAEDixie, Lafayette43 min
Mar 7, 11:22 AM ESTRiver Flood WarningTAEGadsden, Leon7 days
Mar 7, 11:22 AM ESTRiver Flood WarningTAELeon23 hr
Mar 7, 11:31 AM ESTRiver Flood WarningTAEWakulla46 hr
Mar 7, 11:35 AM ESTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty33 hr
Mar 7, 2:19 PM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more37 hr
Mar 7, 2:19 PM ESTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more29 hr
Mar 7, 2:33 PM ESTFreeze WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more25 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.